| Catalog Number |
600-9007-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
01/25/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling was evaluated during the investigation as pertaining to the event.The investigation was completed on 04/25/2017.Retain product was tested and functioning according to specification.Return product was not available.Investigation: a review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Z (product complaint level 2 and level 3 investigation procedure).Assessment: the complaint investigation concluded there was no product deficiency and that the i-stat cartridge lot is meeting specification.No information is provided regarding sample type, collection device, draw times, test times or test dates.There is not enough information to determine whether an i-stat product malfunction occurred.
Event or Problem Description
On (b)(6) 2017, abbott point of care was contacted by a customer regarding i-stat ec8+ cartridges that yielded high results for chloride and potassium on a patient.There was no patient information at the time of this report.Return product is not available for investigation.(b)(6).Test/collection times are unknown.At the time of the event there was no indication of a product malfunction based on the information provided and assessed by apoc, however this mdr is a retrospective filing in response to an observation from an fda inspection conducted may 8th to 12th, 2017 at abbott point of care ((b)(4)).